# SDR 2008UALA00053

- Difficulty date: January 2, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 28,899 hours, 10,333 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT DOOR 1L AT FLOOR LEVEL INOP DURING EMERGENCY LIGHT TEST.  EPSU FAILED.  REPLACED EPSU, LIGHTS TEST OK.
